# SDR ABXA202006296098

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 64,700 hours, 48,703 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO LIGHT AND MESSAGE DISPLAYED ON PUSH BACK. THE AIRPLANE WAS GROUNDED.
